Free Access
Volume 11, February 2007
Special Issue: "Stochastic analysis and mathematical finance" in honor of Nicole El Karoui's 60th birthday
Page(s) 197 - 216
Published online 19 June 2007
  1. D. Becherer, Rational Hedging and Valuation with Utility-Based Preference. PhD Thesis, Berlin University (2001).
  2. D. Becherer, Rational Hedging and Valuation of Integrated Risks under Constant Absolute Risk Aversion, Insurance: Math. Econ. 33 (2003) 1–28.
  3. J. Cvitanic, W. Schachermayer and H. Wang, Utility Maximization in Incomplete Market with Random Endowment, in Proceedings of Symposia in Applied Mathematics (1999).
  4. M. Davis, Optimal Hedging with Basis Risk, preprint (2000).
  5. M. Davis, Option Valuation and Hedging with Basis Risk, in System Theory: Modeling, Analysis and Control, T.E. Djaferis and I.C. Schick Eds., Kluwer, Amsterdam (1999).
  6. F. Delbaen and W. Schachermayer, Arbitrage and Free Lunch with Bounded Risk for Unbounded Continuous Processes, Mathematical Finance 4 (1994) 343–348.
  7. F. Delbaen, P. Grandits, T. Rheinlander, D. Samperi, M. Schweizer and C. Stricker, Exponential Hedging and Entropic Penalties. Mathematical Finance 12 (2002) 99–123. [CrossRef] [MathSciNet]
  8. N. El Karoui and R. Rouge, Pricing via Utility Maximization and Entropy, Mathematical Finance 10 (2000) 259–276.
  9. W.H. Fleming and R.W. Rishel, Deterministic and Stochastic Optimal Control. Springer Verlag, New York (1975).
  10. V. Henderson, Valuation of Claims of Non Traded Assets using Utility Maximization, Mathematical Finance 12 (2002) 351–373.
  11. Y.M. Kabanov and C. Stricker, On the Optimal Portfolio for the Exponential Utility Maximization: Remarks to the Six-Author Paper, Mathematical Finance 12 (2002) 125–134.
  12. I. Karatzas and S.E. Shreve, Methods of Mathematical Finance. Springer Verlag, New York (1998).
  13. I. Karatzas and S.E. Shreve, Brownian Motion and Stochastic Calculus. Springer Verlag (1991).
  14. M. Kobylanski, Backward Stochastic Differential Equations and Partial Differential Equations with Quadratic Growth, The Annals of Probability 2 (2000) 558–602.
  15. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion. Springer Verlag (1991).
  16. W. Schachermayer, Optimal Investment in an Incomplete Market, in H. Geman et al. Eds. Mathematical Finance Bachelier Congress (2000), Berlin Heidelberg New York, Springer (2002).
  17. M. Yor. Sous-Espaces Denses dans L1 ou H1, in Séminaire de Probabilités XII, Springer Verlag (1978) 265–309.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.